# SDR MASA01054

- Difficulty date: June 20, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT IT WAS DISCOVERED THAT THE PILOTS EMERGENCY FLASHLIGHT LED WAS INOPERATIVE.  THE PILOTS EMERGENCY FLASHLIGHT WAS REPLACED.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
